MathSciNet Relay Station
MathSciNet bibliographic data
MR227743 (37 #3327) 46.10
Szlenk, W. The non-existence of a separable reflexive Banach space universal for all separable reflexive Banach spaces. Studia Math. 30 1968 53–61.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement